Facebook Pixel

Advice on this problem and herbal supplements

By October 16, 2015 - 10:05pm
Rate This

I have to start w/ the reason I am trying herbal supplements. I am 30 and have been on never medicine and anti-depressants since I was 18. I have no addiction to them, I take them once before bedtime. I've had back pain since about 18, I've worked in the medical field for 14 years. About a year ago it was found out that I had scolosis and my tailbone was a extra long causing back pain and problems sitting so I was put on Loratab, that didn't do much for me, so then I was put on Percocet 7.5. I am to take 2 a day ordered by my family physician. I went to Pain Management at one time and was told to take 4 a day. Long story short, I am taking at least 4 a day and running out early, my husband is prescribed the same thing so I usually just take his also. I know this is technically illegal but when you're in as much pain as I'm in that doesn't cross my mind. So I purchased these medications from Amazon hoping to get a feel good feeling and to help mask the pain and withdrawal symptoms when I can't take 4 percocet a day. They are Hi-Tech Pharmaceuticals Pain-Rx 90 Tabs, Rhodiola, and Himalaya Organic Mucuna/Kapikachhu. I am curious if anyone has taken these herbal supplements and what your take is on them. I have done a lot of research on them but am afraid to take them on account of vomiting being a side effect, I have a phobia of vomiting on top of this all.

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
I love to give you helpful input on the matter.
Each one of these herbal supplements have different reports about their side effects.
People who have used Hi-Tech Pharmaceuticals Pain-Rx 90 Tabs on a regular basis generally report no side effects. Himalaya Organic Mucuna/Kapikachhu as well, does not have any known side effects. Rhodiola on the other hand, can potentially cause many different side effects, although there isn't sufficient enough evidence for them. These effects can include: bladder cancer, depression, fatigue, anxiety, tuberculosis, stress-associated heart disorders and more.
With that being side, you must keep in mind that even though the first two claim no side effects, that can change if you are taking more than one medication and herbal supplement at a time.
Hence, if you want to take more than one at a time, I suggest you ask your doctor if it will cause any side effects from the combination.
Let us know if you have any more questions.

October 17, 2015 - 10:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!